Generalization of Yang et al.'s method for fuzzy programming with piecewise linear membership functions

Chang Chun Lin*, An-Pin Chen

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

Li and Yu (Fuzzy Sets and Systems 101 (1999) 109) argued that the model of Yang et al. for fuzzy programming (Fuzzy Sets and Systems 41 (1991) 39) is correct only for a specific type of piecewise linear membership function and proposed their model for other type of membership functions. This study generalizes the model of Yang et al. A numerical example indicates that the model of Li and Yu is inapplicable to a fuzzy programming problem that involves more than one membership function, whereas the proposed model gives the optimal solution.

Original languageEnglish
Pages (from-to)347-352
Number of pages6
JournalFuzzy Sets and Systems
Volume132
Issue number3
DOIs
StatePublished - 16 Dec 2002

Keywords

  • Fuzzy programming
  • Piecewise linear membership functions
  • Quasi-concave membership functions

Fingerprint Dive into the research topics of 'Generalization of Yang et al.'s method for fuzzy programming with piecewise linear membership functions'. Together they form a unique fingerprint.

Cite this